Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

What causes scanty periods after taking norethisterone

Premium Questions

doctor1 MD

was put on norethisterone for rwo weeks and scanned: the cyst was still there. I had to take norethisterone for snother week then wait for my period. I had my period but it is very light. Does a light ...

doctor1 MD

Hi, My wife has an issue since her teenage. She has irregular period. Sometimes, it takes 2-4 months for a period to happen. She then needs to take progestin medication like Norethisterone . Period ...

doctor1 MD

at the same time? 2. Can She take norethisterone tablet to delay my period for the honeymoon vacation. What ... september 2014. My wife's period coincides with the honeymoon period.Please suggest medicine to delay it ...

doctor1 MD

test twice after my due date of periods on 27 nov and 28....and the results are negative...i am having ...sir,madam, I had sex last month on 17th November (which was 6th day of my periods).My husband had ...

doctor1 MD

by 15 days.then after consulting doctor she started taking novelon tablets .but she took the dosage of pills for only 3 days and then stopped taking pills.then her period came on 10 th XXXXXXX 14 only. After ...

Public Forum Discussions

doctor1 MD

Hello... I took norethisterone 5mg for 5 days due to occasional reasons. I took this for the first time. And as you said earlier my date came after 3days. Bt tht was nt normal... the flow was only for 2 ...

doctor1 MD

I took Norethisterone when I was due my period on the 13/09. My period began on the 21/09 and lasted it s usual time. Since then I have not had a period. I have conducted pregnancy tests all ...

doctor1 MD

last period after taking the tablets and I wanted to know is that usual to happen ...Good evening Last month I took nothesterone to delay my period. I stopped taking it on the Friday ...

doctor1 MD

cycle time is 23 day. i take a Norethisterone tablet 5 mg.on 6th june per day 3 tab.d i take 6 tab in 2 days.bt tody 9th june.d still hve no period.so how may days after stop medicine can hve a periods start ...

doctor1 MD

I took northisteronr for 10 days in June bled 2 days after taking them an had my period but I was due on the 27th of July going by my period calendar on my phone an I am 7 days late 33 days since my ...

doctor1 MD

Hi so i was taking norethindrone 35mg was prescribed to me after giving birth i started them before i got my period and that same day i was bleeding for like a week i don t know if that was my period ...

doctor1 MD

on progesterone....but my bleeding never stop..my bleeding only stop after i take norethistrone but after i stop take norethistrone my period will come after 2 or 3 days....i don t know whats my problem... ...

doctor1 MD

I took norethisterone in august 9th till 20th then had my period 2 days after I stopped taking them but was shorter then usual.I normally get my period on the 11th every month. I was due on today but my period ...

doctor1 MD

Hi I ve been having irregular periods after the birth of my daughter. I got married last Friday and was taking norethisterone to delay bleeding. I stopped taking it the day after my wedding I m on the pill ...

doctor1 MD

Hi, 2 years ago just after my period had finished I started to bleed heavily all of a sudden. I ... the same nightmare again! I m thinking to start taking Norethisterone again but can not remember the dose ...

Mobile Questions and Answers

doctor1 MD

This is dyspareunia and the commonest causes are ::: PID, ovarian or problems of the tubes like salpingitis or so. Physical examination by a Gynecologist and an ultrasonography will get you the diagnosis and treatment

doctor1 MD

Hello, Thanks for the query to H.C.M. Forum. In this age group (31 years ) tension or any abnormalities in uterus may be the cause. Next reason may be Poly Cystic Ovarian Disease .Consult a gynecologist and get his opinion. Good luck. Dr. HET

doctor1 MD

Hello It could be Fibroadenosis. The pain and lumpiness usually disappear after periods. You may take an oral antinflammatory e.g Ibuprofen 400 mg once or twice daily. Regards